# SDR 2008UALA03027

- Difficulty date: May 26, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 37,766 hours, 4,721 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE209
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1L UPPER SILL FWD EMERGENCY LIGHT INOP.  FOUND BURNED OUT LAMP.  REPLACED LAMP OP CHECKED GOOD. AC OK FOR SERVICE.
